# SDR AALA20101018TUL16

- Difficulty date: October 15, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 31,215 hours, 13,101 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609020000
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, F

## Discrepancy

MIA - FLIGHT ATTENDANT REPORTED HEAVY SMOKE COMING FROM THE NUMBER 1 OVEN.  FLIGHT ATTENDANT PULLED THE OVEN"S CIRCUIT BREAKER AND HALON EXTINGUISHER WAS DISCHARGED INTO OVEN AND SMOKE DISSIPATED.  FLIGHT LANDED MIA WITHOUT INCIDENT.  REPLACED NUMBER ONE OVEN.  SYSTEM GROUND CHECK NORMAL OPERATION.
